# SDR CALA2016072800457

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 69,524 hours, 17,718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE LIGHT DURING APPROACH.  EXTENDED VIA ALTERNATE PROCEDURE SUCCESSFULLY TO 20 DEG.  EMERGENCY DECLARED. FLAP BITE TEST PERFORMED NO FAULTS,  FLAP CYCLED SEVERAL TIMES NO FAULTS, SUSPECT INTERMITTENT .
